# SDR UIEA2019081435041

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Idg Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IDG FILTER- CHECK OIL FILTER PRESSURE INDICATOR POSITION. EXAMINED OIL FILTER PRESSURE INDICATOR POSITION. RESULT NORMAL.
